Suresh M Hegde

Designation: 

Professor - HAG, Former Dean (Students Welfare)

Date of Joining at NITK: 

Monday, September 21, 1992
Contact Details

E-mail: 

smhegde [at] nitk.ac.in

Telephone: 

91-824-2473004, 91-824-2473252
Areas of Interest

Graph Theory and Combinatorics

Significant Projects

Sponsored Projects:
Completed a project entitled “Graceful Directed Graphs”, sponsored by Dept. of Science. & Technology, Govt. of India, in 2013. In this project 3 open problems are solved and 2 Ph. D thesis are written.

Supervision of Ph.D

Completed : 08

  1. Dr Sudhakar Shetty 2004
  2. Dr P Sankaran   2008
  3. Dr  Vasudeva  2011
  4. Dr. Shivarajkumar  2012
  5. Dr. Lolita Priya Cestelino  2013
  6. Dr. T Srinivasmurty  2015
  7. Dr. Kumudakshi  2016
  8. Mr. Suresh Dara  2017
Significant Publications

The following is the list of Research papers accepted/ published (MR Classification: 05C78):

  1.  Construction and analysis of graph models for multiprosessor interconnection networks, submitted to Yogoslav J. of operations Research. (with Soumya U M) 
  2.  Further results on Exclusive sum labelings of graphs and its applications, submitted to Inter. J. Computational and applied Mathematics(with Soumya U M)
  3.  A Survey of Two Types of Labelings of Graphs, , Discrete Mathematics letters (with Lowell W. Beineke, and V. Vilfred Kamalappan.
  4.  Further results on EFL conjecture (2019, accepted for publication in AKCE International Journal of Graphs and Combinatorics (with Suresh Dara) Scopus and SCI Indexed journal
  5.  First-Fit EFL., AMO-Advanced Modeling and Optimization, 18(2) (2016) 279-283 (with Suresh Dara, Vance Faber and Noah Streib , USA)
  6.  The dynamic of the forest graph operator, Discussiones Mathematicae Graph Theory, 36(4) (2016) 899-913 (with Suresh Dara, S B Rao< Former Diretor, ISI Kolkata and T Zaslasky) SCI journal
  7.  Construction of Graceful Directed graphs using algebraic structures, J. Discrete Mathematical Sciences & Cryptography,19(1) (2016) 103-116, Scopus indexed journal(with Kumudakshi S)
  8.  Set Colorings of Digraphs, Utilitas Mathematica 100 (2016), 357-374 (with Lolita Priya Castelino)SCI Journal
  9.  Further results on Graceful directed graphs, Electronic Notes in Discrete Mahematics, 53(2016) 149-154. Scopus indexed journal. (with Kumudakshi)
  10.  A Partial Solution to Linear Congruence Conjecture, National Academy Science Letters (2016), 39(6):451–453.(with T Srinivasmurthy) SCI Journal
  11.  On Clique convergence of graphs, AKCE International Journal of Graphs and Combinatorics, 13(3)(2016)261-266 (with Suresh Dara) SCI journal.
  12.  Further results on graceful digraphs, International Journal of Applied and Computational Mathematics, 2(3)(2016) 315-325 (with Shivarajkumar)Scopus Indexed Springer.
  13.  Structural properties of zero divisor difference digraphs, Proceedings of the AIP Conference held at Kaulalampur, 26-28 january, 2016. pp 20026-1 to 20026-8 Scopus indexed (with Vasudeva)
  14.  CFD analysis of turboprop engine oil cooler duct for best rate of climb condition(2016), IOP Conference Series: Materials Science and Engineering, 1-7, , Scopus indexed (with Kalia S., C A Venkatesh.)
  15.  Construction of Graceful Directed graphs, JCISS, 39(2014) 252-263 (with Kumudakshi S)
  16.  Graceful digraphs and complete mappings, Electronic Notes in Discrete Mahematics, 48(2015) 151-156. Scopus indexed journal. (with Kumudakshi)
  17.  Harmonious colorings of regular digraphs, J. Graph Labeling, Vol. 1 No. 1 (2015) 55-63. (with Lolita Priya Castelino)
  18.  Harmonious colorings of digraphs, Ars. Combinatoria, 119 (2015)339-352. (with Lolita Priya)SCI Journal
  19.  On Weakly indexable graphs, J. Combinatorics, Information and System Sciences, Vol.39 (2014) 173-207. (with Shankaran P)
  20.  A partial solution to cordial Tree Conjecture, Journal of Discrete Mathematical Sciences & Cryptography Vol.17 No. 3(2014) pp.257-263. (with T Srinivasmurthy)MR3255908 Scopus and ESCI indexed journal
  21.  On k-graceful digraphs,. Utilitas Mathematica, Vol. 95,(2014),161-173 (with Shivarajkumar)SCI Journal MR3243928
  22.  On graceful unicyclic wheels, Ars. Combinatoria, 117(2014), 47-64 (with Shivrajkumar) SCI Journal MR3243829
  23.  Two conjectures on graceful digraphs, Graphs and Combinatorics,29(4)(2013)933-954 (with Shivarajkumar). SCI Journal
  24.  Further results on proper and strong set colorings of graphs, Austral. J. of Combinatorics. 52(2012),55-65. (with Sumana M.K) SCI Journal MR2917916
  25.  Further results on harmonious colorings of digraphs, AKCE Int. J. Graphs and Combinatorics 8(2)(2011)151-159 (with Lolita Priya Castelino) SCI journal
  26.  Further results on super edge-magic deficiency of graphs, Ars Combinatoria, 99(2011), 487-502. (with Sudhakar Shetty and Shankaran P) MR2663870 SCI Journal
  27.  Strongly indexable graphs and their applications,(2009) Discrete Mathematics, 309(21) 6160-6168. (with Sudhakar Shetty) MR2551971 SCI Journal
  28.  Amicability of forests, AKCE J. of Graphs and Combinatorics, 6(1)(2009),85-89.(with G.R. Vijaykumar, TIFR Bombay)SCI Indexed journal.. MR 2010m:05277
  29.  On mod difference labelings of digraphs, AKCE J. of Graphs and Combinatorics, 6(1) (2009) 79-84. (with Vasudeva, M) SCI Indexed journal.. MR2010g:05153
  30.  Set colorings of graphs, European J. Combinatorics, 30(4), (2009)986-995.MR 2010i:05119 SCI Journal
  31.  Geometric labeled graphs, AKCE International journal of Graphs and Combinatorics. 5(1) (2008) 83-97. (with Shankaran, P)SCI Indexed journal.. MR 2009f:05234
  32.  On Multiplicative labelings of a graph, J. of Combinatorial Mathematics and Combinatorial Computation, 65(2008), 181-195. Scopus Indexed Journal. MR 2009c:05209 .
  33.  Further results on sequentially additive graphs, Discussiones Mathematicae: Graph Theory. 27(2) (2007), 251-268. (with Mirka Miller, Univ. of Newcastle, Australia)MR2008m:05257 SCI Journal
  34.  Combinatorial labelings of graphs, Applied Mathematics E- Notes: International Electronic J. of Mathematics 6(2006), 251-258. MR2007d:05136G Scopus indexed journal.(with Sudhakar Shetty)
  35.  Edge sum labelings of a graph, J. of Combinatorics, Information and system sciences, vol. 1-4(2004) 163-172. (with Shankaran, P).MR2008b:05151
  36.  On magic graphs,(2003), Australasian J. Combinatorics, 27, 277-284 (with Sudhakar Shetty) SCI Journal. MR1955408.
  37.  On arithmetic graphs,(2002), Indian J. Pure & Applied Mathematics, 33(8), 1275-1283. (with Sudhakar shetty) MR2003g: 05112 SCI Journal
  38.  Further results on set sequential and set graceful graphs. Electronic notes in discrete mathematics. Vol. 15, 100–104, Elsevier Sci. B. V., Amsterdam, 2003 Scopus indexed journal.
  39.  Super edge least-magic graphs. Electronic notes in discrete mathematics. Vol. 15, 97-99, Electron. Notes Discrete Math.,15, Elsevier Sci. B. V., Amsterdam, 2003 (Shetty,Sudhakar)Scopus indexed journal
  40.  On graceful trees, (2002), Applied Mathematics,E-Notes: International Electronic J. of Mathematics, (2002), 192-197. (with Sudhakar shetty)Scopus Indexed journal MR2004:05177
  41.  Strongly multiplicative graphs. (2001), Discussiones Mathematicae: Graph Theory, 21, 65-73. (with L.W. Beineke, Purdue University, USA) MR2002g: 05161 SCI Journal
  42.  Locally semi consecutive edge labelings of graphs, (2001), Nat. Acad. Sci. Letters: Monthly J. of Research, 24(5-12), 124-129 (with B. D. Acharya) MR2003k: 05118 SCI Journal
  43.  Sequential and magic labelings of a class of trees. (2001), Nat. Acad. Sci. Letters : A Monthly J. of Research, 24(5-12), 137-141. (with Sudhakar Shetty) MR1946807 SCI Journal
  44.  On (k,d)-graceful graphs, (2000), J. Combinatorial, Information and System Sciences, 25(1-4), 255-265. MR 2001k: 05117
  45.  On k-sequential graphs,(1993), Nat. Acad. Sci. Letters: 16(11-12), 299-301. MR 93m:05164 SCI Journal
  46.  On indexable graphs, (1992), J. Combinatorics, Information and System Sciences. 17(3-4) 316-331. MR 95j:05154.
  47.  Construction of sequential and sequentially additive graphs,(1992), J. Ramanujan Mathematical Society, 7(2), 165-173. MR 93m:05174. SCI journal
  48.  On certain vertex valuations of a graph, (1991), Indian J. Pure and Applied Mathematics, 22(7), 553-560. (with B.D. Acharya, DST) MR 92k:05111 SCI Journal
  49.  Strongly indexable graphs, Discrete Maths (1991), Vol. 93. 123-129 (with B.D. Acharya, ) MR 93f:05078. SCI Journal
  50.  Arithmetic graphs, (1990), J. Graph Theory, 14(3), 275-299. (with B. D. Acharya ) MR 91c:05153. SCI Journal
  51.  On set valuations of graphs, (1991), Nat.Acad. Sci. Letters,14(4), 181-182. MR 94k:05169. SCI Journal
  52.  Additively graceful graphs(1989),Nat.Acad.Sci. letters, 12(11),387-390 MR93f:0508 SCI Journal
  53.  Set sequential graphs, (1985), Nat. Acad. Sci. Letters :,8(12), 387-39.(with B.D. Acharya). MR 89k:0511 SCI Journal
  54.  Further results on k-sequential graphs, (1985), Nat. Acad. Sci. Letters: 8(5), 119-122.(with B.D. Acharya, ) MR 89k:05113 SCI Journal 

Refereed Proceedings of the Conferences 

  1.  On vertex dependent characteristic of a graph, Proc. International Conference on Mathematics and Computer Science, 1-3 March, 2007, Loyola College Chennai, India, pp 3-7. (with Shankaran P)
  2.  Triangular sum labelings of graphs, Proceedings of the group discussion on Labeling of Discrete Structures and Applications, 18-28 April, 2006, Mananthawady, Kerala (eds: B.D. Acharya, S. Arumugam and A. Rosa), Narosa Publishing House, New Delhi., India, (2008), 83-96. (with Shankaran, P).MR 2009e:05281
  3.  On multiplicative labelings of a graph, Proc. Of the Group Discussion on Labelings of Discrete Structures and Applications, 18-28 April, 2006, held at Mananthawady, Kerala. (eds: B.D. Acharya, S. Arumugam and A. Rosa), Narosa Publishing House, New Delhi., India, (2008), 83-96. MR 2009e:05281
  4.  On set labelings of graphs, Proc. Group Discussion on Labelings of discrete structures and Applications 18-28 April, 2006, held at Mananthawady, Kerala. (eds: B.D. Acharya, S. Arumugam and A. Rosa), Narosa Publishing House, New Delhi., India, (2008), 83-96. MR 2009e:05281
  5.  Sum hypergraph based access structure for secret sharing schemes using CRT, proceedings of the International conference on Mathematical and Computational Models (ICMCM 09)held at PSG college of Technology, Coimbatore during 21-23 December, 2009. Published by Narosa publishers, pp. 388-393.(with Vasudeva)
  6.  Integer signatures for directed graphs, Proceedings of the International Conference on Mathematical Modeling and applications to Industrial Problems MMIP 2011, 387-392, held at the Department of Mathematics, NIT Calicut in March 2011. (with Vasudeva)
  7.  Integer representations of graphs through sum labeling: Some upper bound related results, Proceedings of the International Conference on Frontiers in Computer Science, held at IISC Bangalore in August 2011. (with Vasudeva)

Funded Projects (Completed): 

1
Achievements
  • I am placed in the 5th position among the researchers working on Graph labeling problems.
  • One of my student's, Dr Vasudeva got Bites, (Board for IT Education Standards,) Best Ph. D thesis award in Computer Science, for 2011. (Title: AN ANALYTICAL STUDY OF SUM AND DIFFERENCE LABELINGS OF GRAPHS AND THEIRAPPLICATIONS
  • One of my student's, Dr ShivarajKumar got Best Paper award at the National Research Scholars Meet held at IIT Madras, during 2010. One of my student's, Mr. Suresh Dara got 2nd Best Paper award at the International Conference on Interdisciplinary mathematical, Statistical and Computational Sciences, held at NITK Surathkal, during December, 2014.
Remarks
 

Contact us

Shyam S Kamath, Professor and Head
Department of MACS, NITK, Surathkal
P. O. Srinivasnagar, Mangalore - 575 025
Karnataka, India.

  • Hot line: +91-0824-2474048

Connect with us

We're on Social Networks. Follow us & get in touch.